# SDR QXEA2021022200068

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4327
- Aircraft time: 22,856 hours, 24,579 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Malfunctioned
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AROUND 10,000 FEET, THE FA'S REPORTED THAT THERE WAS A LOUD BUZZING SOUND COMING FROM THE MAPCO CONTROL PANEL IN THE AFT GALLEY AND THAT THE TREE LIGHTS WERE FLICKERING ON AND OFF.  THE BUZZING AND FLICKERING STOPPED FOR A FEW MINUTES THE STARTED AGAIN MULTIPLE TIMES, UNTIL IT FINALLY STOPPED COMPLETELY. DIVERTED AND LANDED UNEVENTFULLY. REMOVED FROM SERVICE.  REMOVED G1 CONTROL PANEL IAW 25-34-00-000-802.  PERFORMED GVI OF ALL WIRING, TERMINAL BLOCKS, AND RELAYS FOR SECURITY, NO DEFECTS NOTED.  DETERMINED WITH GL1-K1, GL1-K2.  REPLACED  AFOREMENTIONED RELAYS IAW Q400 20-30-16-960-801.  REINSTALLED SHELF ASSEMBLY IAW AMM 25-34-00-400-802.  C/W OPS CHECK OF CONTROL PANEL IAW Q400 MM 25-34-00-710-801.  OPS CHECK GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
